MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2 - URINE APPLICATION; ALBUMIN IMMUNOLOGICAL TEST SYSTEM

ROCHE DIAGNOSTICS TINA-QUANT ALBUMIN GEN.2 - URINE APPLICATION; ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Catalog Number 04469658190
Medical Device Problem Codes Low Test Results (2458); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number was 845956.The expiration date was requested, but not provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable albt2 tina-quant albumin gen.2 for urine samples from one patient using a cobas 8000 cobas c 502 module.The initial result was <12 mg/l with a data flag.The first repeat result was 143 mg/l.The second and third repeat results were 44 mg/l and 83 mg/l.The first repeat result was questioned as it was considered too high which triggered the further repeat testing of the sample.None of the results were reported out.It is unknown which results were deemed correct.
 
Additional Manufacturer Narrative
The field service engineer (fse) checked the pump pressure, water pump, gear pump, and valves.All were operating with no issues.The fse performed successful calibration, hardware checks, and precision.The instrument performance was verified.No further issues were reported since the service visit.The investigation did not identify a product problem.The exact root cause could not be determined.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
TINA-QUANT ALBUMIN GEN.2 - URINE APPLICATION
Common Device Name
ALBUMIN IMMUNOLOGICAL TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key22563902
Report Number1823260-2025-02231
Device Sequence Number3993784
Product Code DCF
UDI-Device Identifier04015630920587
UDI-Public04015630920587
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K101203
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04469658190
Device Lot Number845956
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Patient SexMale